A formulation for the 4‐node quadrilateral element

authored by
Ulrich Hueck, Peter Wriggers
External Organisation(s)
Technische Universität Darmstadt
Type
Article
Journal
International Journal for Numerical Methods in Engineering
Volume
38
Pages
3007-3037
No. of pages
31
ISSN
0029-5981
Publication date
30.09.1995
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Numerical Analysis, Engineering(all), Applied Mathematics
Electronic version(s)
https://doi.org/10.1002/nme.1620381802 (Access: Unknown)